NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"please I had symptoms of malaria and I was given combisunate 20/120, cipropan 500mg and sivofemol 550mg. now the problem is that since last night I have been having issues with my stomach, it big and heavy n I feel pain around the abdomen n stomach area. I don't drink alcohol but I have this feeling I had when I once drank alcohol. "

Tags:
    User Avatar
    A 24 years year old male asked:
    7 months ago
    please I had symptoms of malaria and I was given combisunate 20/120, cipropan 500mg and sivofemol 550mg. now the problem is that since last night I have been having issues with my stomach, it big and heavy n I feel pain around the abdomen n stomach area. I don't drink alcohol but I have this feeling I had when I once drank alcohol.
    Dr. Olabisi A answered:
    7 months ago
    Hello. Sorry about this. You were given thr combisunate for the malaria. Cipropan is for stomach or urinary problems and the sivofemol is for pain relief. The symptoms you have may be caused by the Cipropan. Take lots of fluids and avoid caffeine and alcohol.
    Doctors avatar
    User Avatar
    A 24 years year old male asked:
    7 months ago
    okay so I guess the pains and discomfort am having since last night is as a result of its side effects or what. what do I do to stop it. the pharmacist said its for tyfiod ?
    Dr. Olabisi A answered:
    7 months ago
    It can be an indication for that too. Did you run a test for typhoid? Avoid taking the drugs with any other mediactions not prescribed. Take care
    Doctors avatar
    User Avatar
    A 24 years year old male asked:
    7 months ago
    no I didn't run a test for typhoid. what do I do to stop this stomach pain n heaviness and hope this won't aggravate ulcer cuz I have a history of ulcer n am starting to have it's symptoms again.
    Dr. Olabisi A answered:
    7 months ago
    Good you mentioned the ulcer. Please stop the sivofemol, the diclofenac in it aggravates ulcer. If you have pain use paractemol tablets 2 thrice a day. Take care
    Doctors avatar
    User Avatar
    A 24 years year old male asked:
    7 months ago
    okay Tnk u but u've not answered me on how to stop this stomach n abdominal pain
    Dr. Olabisi A answered:
    7 months ago
    I have asked you to stop the drug that caused it in the first place. I wont advise you to take antacids as it reduces the effect of the cipropan. See your Doctor for follow up, so he can review your drugs. If there is an indication for the Cipropan he will ask you to continue and also treat you for the ulcer. Take care now.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app